Previous |  Up |  Next


Title: Estimation of a quadratic function of the parameter of the mean in a linear model (English)
Author: Volaufová, Júlia
Author: Volauf, Peter
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 34
Issue: 2
Year: 1989
Pages: 155-160
Summary lang: English
Category: math
Summary: The paper deals with an optimal estimation of the quadratic function $\bold{\beta'D\beta}$, where $\beta \in \Cal R^k, \bold D$ is a known $k \times k$ matrix, in the model $\bold{Y, X\beta, \sigma^2I}$. The distribution of $\bold Y$ is assumed to be symmetric and to have a finite fourth moment. An explicit form of the best unbiased estimator is given for a special case of the matrix $\bold X$. (English)
Keyword: best unbiased quadratic estimator
Keyword: quadratic function
Keyword: best unbiased estimator
Keyword: linear model
MSC: 62F10
MSC: 62H12
MSC: 62J05
idZBL: Zbl 0673.62053
idMR: MR0990302
DOI: 10.21136/AM.1989.104343
Date available: 2008-05-20T18:36:24Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. Kleffe: Simultaneous Estimation of Expectation and Covariance Matrix in Linear Models.Math. Operationsforsch. Statist., Ser. Statistics, Vol. 9 (1978) No. 3, 443-478. Zbl 0415.62026, MR 0522072
Reference: [2] J. Volaufová: Estimation of Polynomials in the Regression Model.Aplikace matematiky, Vol. 27 (1982), No. 3, 223-231. MR 0658004


Files Size Format View
AplMat_34-1989-2_6.pdf 811.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo